MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; PAD, GROUNDING, UNIVERSAL, SOLID, 9'

MEDLINE INDUSTRIES, LP Medline; PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Model Number PAD9135-LP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Burn requiring treatment.
 
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2023 a patient underwent a procedure in which a grounding pad was placed on left thigh.There were no complications reported regarding the grounding pad after the procedure, however on (b)(6) 2023 the patient reported back to the facility with "burns on left posterior thigh".She was prescribed silvadene cream, an antibiotic and referred to a plastic surgeon.The customer contact reports the patient noticed the burns the day of surgery.The sample has been requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16852980
Report Number1417592-2023-00195
Device Sequence Number6565008
Product Code GEI
UDI-Device Identifier10193489082500
UDI-Public10193489082500
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPAD9135-LP
Device Catalogue NumberPAD9135-LPH
Device Lot Number27122070004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown